# SDR USAA2009070791707

- Difficulty date: July 6, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 30,597 hours, 13,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 903 - DURING WEEKLY CHECK OF EMERGENCY EXIT LIGHTS, MESSAGES "EPSU INLOAD EMER L", "EPSU COM AFT L" MESSAGES WERE DISPLAYED.  MAINTENANCE RELAMPED ALL EXIT SIGNS AND REPLACED AFT EMERGENCY POWER SUPPLY UNIT BATTERY PER MM 33-51-38.
